Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been on accutane for 7,5 moths now. 40mg a day and I weigh 77 kilos. Got only 2 weeks left and I'm getting a bit worried. I still get a tiny pimple on my face occasionally and got a few blackheads. My derm said I should have zero blackheads and absolutely no pimples in the end. I can't believe I've been on this drug for so long and the acne isn't completely gone. Is it possible I'm going to get a dramatic improvement during these last two weeks or should I just go back to the derm (and pay her another 65 euros :rolleyes: for the visit)?

Share this post


Link to post
Share on other sites

I don't think it's fair for any dermatologist to say the skin should be absolutely free of blemishes at the end of an Accutane course, like you'll never get a pimple again. That's not realistic.

Try not to stress about it. I know, easier said than done, but there are many logs on this site of people having experienced vast improvements after the course. Keep your chin up. :)

Share this post


Link to post
Share on other sites
I've been on accutane for 7,5 moths now. 40mg a day and I weigh 77 kilos. Got only 2 weeks left and I'm getting a bit worried. I still get a tiny pimple on my face occasionally and got a few blackheads. My derm said I should have zero blackheads and absolutely no pimples in the end. I can't believe I've been on this drug for so long and the acne isn't completely gone. Is it possible I'm going to get a dramatic improvement during these last two weeks or should I just go back to the derm (and pay her another 65 euros :rolleyes: for the visit)?

we have ALOT in common. I weight the same as you. Ive been on accutante for about the same length as you. and i took the same dosage as you. LOL. tommorrow is my last pill. Im kinda nervous as to what will happen after Im finished because I still break out. But im praying for the best!!! I wish you luck as well...

Share this post


Link to post
Share on other sites

Even when im finished with accutane i wont even care about 1 pimple...its 1 pimple.. your not going to be looking airbrushed the rest of your life... i rather have 1 pimple than 1 mole on my face..

Share this post


Link to post
Share on other sites

So yeah, it's been about 3 weeks now from taking my last pill, my face has no acne anymore, only stubborn red marks so yay.

However, I already got a zit on my chest last night. :( I do not want my body acne back thank you. Hope I'm not relapsing this early...

Share this post


Link to post
Share on other sites

id relax. plus u can always go on a second course. i did 7 months last time and i had like 3 breakouts when i went off. i was so bummed, but im on it again and barelly even had an IB

excuse the ignorance but do u know how many lbs 77 kilos is? cuz im doing an 8 month course. 40mg a day so far and i think its too high since im on for so long.. i weigh 118lbs

Edited by X3Kell3X

Share this post


Link to post
Share on other sites
id relax. plus u can always go on a second course. i did 7 months last time and i had like 3 breakouts when i went off. i was so bummed, but im on it again and barelly even had an IB

excuse the ignorance but do u know how many lbs 77 kilos is? cuz im doing an 8 month course. 40mg a day so far and i think its too high since im on for so long.. i weigh 118lbs

It's about 170lbs, so yeah your dose sounds high.

Share this post


Link to post
Share on other sites

My dermatologist kept saying that if I got a single pimple, then I should take another month of accutane "just to be safe." Well, after 5 extra months of "being safe" (10 months total), I called it quits.

If you have bad acne, then you really probably won't have a whole month acne free. And that's fine! It's normal to have a pimple here and there. You're going to have to deal with acne for your whole life, like it or not. I've just come to accept this.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×